# SDR SWAA2020050137679

- Difficulty date: April 9, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FWD OF VAPOR BARRIER WEB HORIZONTAL ANGLE ANGLE CRACKED APPROX. STA.663; RBL 12 / REMOVED AND REPLACED RT SIDE VAPOR BARRIER WEB ANGLE AT APPROX STA 663 RBL 12 IAW 737-700 SRM 57-10-2R-5
